# SDR MWEA011369

- Difficulty date: October 4, 2001
- Submitted: October 8, 2001
- Operation: Air carrier
- Aircraft: N215ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47744
- Aircraft time: 43,063 hours, 32,323 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti-Ice System
- Part number: P2027
- Part serial: 12911211
- Condition: Faulty
- Location: Tail
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT ICE PROTECTION TEMP HIGH LIGHT CAME ON.  PERFORMED QRH AND LEFT TEMP HIGH LIGHT WENT OUT BUT GOT A PRESSURE ABNORMAL LIGHT ON AND THE LEFT ICE PROTECTION TEMP LOW LIGHT CAME ON.  REMOVED AND REPLACED ICE PROTECTION CONTROL ANTICIPATOR.
